# SDR 9609492709

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818EA
- Make and model: Boeing 727225
- Aircraft serial: 22555
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Indicator
- Part number: 1812993
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 7,863 hours
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB ON RETRACTION, OUTBOARD FLAPS STAYED AT 5 DEGREES WITH THE INBOARD FLAPS WENT TO 2 DEGREES AND STOPPED.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED BOTH INBOARD AND OUTBOARD FLAP INDICATORS.  PERFORMED FLAP SYSTEM RIG CHECK.  SYSTEM CHECKED OK.
